# SDR REXA2013082201542

- Difficulty date: August 22, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX AT PASSENGER DOOR,  FOUND CORROSION ON PASSENGER DOOR FLOOR SUPPORT ANGLE.   R & R DOOR FLOOR SUPPORT ANGLES IAW SRM 51-42-06, PN NAS1789-3, NAS1791A3-2, SH670-31821-5, SH670-31821-6, SH670-31825-9S  AAR S/M-114.
